Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: R. Nevanlinna, H. Behnke, H. Grauert, L. V. Ahlfors, D. C. Spencer, L. Bers, K. Kodaira, M. Heins and J. A. Jenkins
Title: Analytic functions
Additional book information: Princeton, Princeton University Press, 1960. 7+197 pp. $5.00.

Review Information:

Reviewer: Hugo Rossi
Journal: Bull. Amer. Math. Soc. 67 (1961), 533-535
American Mathematical Society